# SDR DALA14017463220

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND E/E HATCH DOOR 843 MULTIPLE CRACK INDICATIONS WERE FOUND IN BOTH INNER FRSEGMENTS.  REPLACED BOTH SEGMENTS ANGLES, LOC ON E/E HATCH DOOR NR 843 IAW SRM 51-72-11 AND DWG D52279040.
